SOLVABILITY OF NONLINEAR ELLIPTIC TYPE EQUATION WITH TWO UNRELATED NON STANDARD GROWTHS


SERT U., Soltanov K.

JOURNAL OF THE KOREAN MATHEMATICAL SOCIETY, vol.55, no.6, pp.1337-1358, 2018 (Peer-Reviewed Journal) identifier identifier

  • Publication Type: Article / Article
  • Volume: 55 Issue: 6
  • Publication Date: 2018
  • Doi Number: 10.4134/jkms.j170691
  • Journal Name: JOURNAL OF THE KOREAN MATHEMATICAL SOCIETY
  • Journal Indexes: Science Citation Index Expanded, Scopus
  • Page Numbers: pp.1337-1358

Abstract

In this paper, we study the solvability of the nonlinear Dirichlet problem with sum of the operators of independent non standard growths